Generalized parabolic Hitchin pairs

Bhosle, Usha N. (2014) Generalized parabolic Hitchin pairs Journal of the London Mathematical Society, 89 (1). pp. 1-23. ISSN 0024-6107

Full text not available from this repository.

Official URL:

Related URL:


We define generalized parabolic Hitchin (GPH) pairs on a non-singular curve X and construct their moduli spaces. When X is the normalization of an integral projective curve Y, we give a birational morphism from the moduli space of good GPH on X to the moduli space of Hitchin pairs on Y. We define a Hitchin map on GPH and show that it is a proper map on the moduli space of GPH and induces a proper Hitchin morphism on a subscheme of the moduli space of Hitchin pairs on Y. We study the relationship between Hitchin pairs and the compactified Jacobian of a spectral curve.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
ID Code:112225
Deposited On:23 Jan 2018 12:10
Last Modified:23 Jan 2018 12:10

Repository Staff Only: item control page